# SDR HALA9900099

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FUSELAGE STATION 1293, STRINGER 12R INTERCOSTAL HAS ABOUT .5625 INCH LONG CRACK AND LIGHT SURFACE CORROSION LEVEL 1.  REMOVED AND REPLACED FABRICATED INTERCOSTAL IAW SRM 51-10-3, SRM 51-10-2, SRM 51-30-5.  (M)
